I haven't had a lot of experience with yeast infections, and I haven't been able to find a straight answer on this. About 2 1/2 weeks ago I went to my doctor and got a prescription for Nystatin creme for a yeast infection, as well as antibiotics (Cefdinir) for another unrelated infection. I was using the creme as prescribed (topically, not inside the vagina) and it seemed to be working perfectly fine-- unfortunately after about 6 days some things happened in my personal life and I just kind of forgot to keep using it (my prescription was for ten days) since my symptoms seemed okay and I was just worried about other things. Everything seemed fine until I started having white, chunky discharge, which from what I've read is an obvious sign that the infection is still there. I don't know if the antibiotics aren't allowing my good bacteria to grow back, or maybe if its just trying to clean itself out, because I haven't had any of the itching or burning that I was before. I just want to figure something out, I don't have any money for Monistat or anything like that and I do have an appointment with my doctor in another 2 weeks, I just really don't know what to do until then. Any straight answers would be GREATLY appreciated, I'm just tired of worrying about this stupid thing on top of my other medical conditions. Thank you!